# SDR SWIA2020031049217

- Difficulty date: January 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 33,931 hours, 21,325 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* R/H MLG WHEEL WELL HAS MLG SIDE STAY ELECTRICAL HARNESS ATTACHMENT BRACKET ( ATTACHED TO LOWER OBD END OF FS 797.00 CROSSBEAM ) CORRODED ON UPPER AND LOWER SURFACES..   (C-CHECK) RO 3/6/2020   REMOVED AND REPLACED HYDRAULIC/ELECTRICAL HARNESS ATTACHMENT BRACKET AT R/H FS797.00 CROSSBEAM REF CRJ900 SRM. SEE CONTINUE CARD FOR WORK PERFORMED.
